# SDR AALA2020030969015

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,999 hours, 32,353 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BEARING HAS FREE PLAY MOVEMENT OF APPROXIMATELY.030 INCHES. **SUPPLEMENTAL REPORT: REPLACED HINGE FITTING PER CMM 52-81-14. (SEE ASSOCIATED REPORTS AALA202003089013, AALA202003089014 & AALA202003119014) ** (CLOSED)
